Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Nosebleeds, bruising easily, black discolouration on top of feet, headaches. Cause of concern?

Hi, I recently have been getting quite a few nosebleeds and I bruise so easy, they start as little purple bruises almost the sizeof a pin head but can get quite large. Right now the top of both my feet are black with a big bruise on each one, I wokeup like this. And headaches ..... extreme..... nothing helps, I feel physically sick when my head aches. should I be concerned or is it just one of those things than come with age? I m 44
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Frequent nosebleeds also called epistaxis can be bothersome to say the least and in hot climate is very common. The causes can be many including anxiety and hypertension. I also think that if you have headache associated with it I believe you should be concerned enough to visit with an ER doctor or a neurologist if you can afford to make an appointment.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor